Über periodische und asymptotische Lösungen beim n-fachen Pendel in der Ebene

G. Bradistilov

Mathematische Annalen (1939)

  • Volume: 116, page 181-203
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Bradistilov, G.. "Über periodische und asymptotische Lösungen beim n-fachen Pendel in der Ebene." Mathematische Annalen 116 (1939): 181-203. <http://eudml.org/doc/159997>.

@article{Bradistilov1939,
author = {Bradistilov, G.},
journal = {Mathematische Annalen},
keywords = {Differential and integral equations of mathematical physics, etc.},
pages = {181-203},
title = {Über periodische und asymptotische Lösungen beim n-fachen Pendel in der Ebene},
url = {http://eudml.org/doc/159997},
volume = {116},
year = {1939},
}

TY - JOUR
AU - Bradistilov, G.
TI - Über periodische und asymptotische Lösungen beim n-fachen Pendel in der Ebene
JO - Mathematische Annalen
PY - 1939
VL - 116
SP - 181
EP - 203
KW - Differential and integral equations of mathematical physics, etc.
UR - http://eudml.org/doc/159997
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.